I posted a questions similar to this but got no response besides I'm glad your doing doing better. I have a question about Vyvnase or anybody who was on a low dose and maybe thi sis why I feel this way. My body and my focus works great when I am doing physical things like working, walking etc but when it comes to academics such as reading.I seem to los epatience after a few minutes, but I cna write and talk for hours. someitmes I htink its good but then sometime si feel I tell people to much info about myself. My doctor said it might be the dose becuase I am not on the adult dose yet, I am 60 mg and thats why my the dose works for a few weeks then I start to lose the affect. I also told her my self estem comes and goes. when I feel very energetic thats when I feel the confidence and I can think well and be able to figure out things quick, but when I don't feel that way, I start thinking people are looking at me or judging me and that might be becuase before I use to not talk and be awkard around people so it might be past emotions coming into play as well. I wonder if this 10 mg will make a difference in academics? so far my sleeping is great, 6-8 hours instead of 14 hours or naps , I'm social again and confidence and drive to do things. Now I just hope i can read and listen to lectures better so I can start leanring and changing my life since I want to focu on a career. I ws just wondering if anybdy felt this way or experienced this on a medication and I'm wondering if its becuase I havent got to the right dose in which the next dose next week will be the maximum I can go to.
Vyvanse going to 70mg in 2 weeks from 60mg, has anybody felt this way?
- 19 May 2012 by Anonymous
- 19 May 2012
- vyvanse, attention-deficit hyperactivity disorder (adhd)
Added 19 May 2012:
I also said this to my doctor and I always felt this way. I said "I always felt like I can do more than this but I still havent figured out why I havent" . she said maybe it is the dose becuase 30,50 and 60 mg wasnt adult and thats why my medication works for awhile then needs to be increased and 70 mg will be an adult dose, so I hope thats what it is. I still don't know why my whole life I felt like I can do more than this and accomplish all these things but havent yet. does anybody feel or felt that way? I hope this last dose increase fixes my mind becuase everything else is going well. Regular sleep, social, confidence, etc. Now please help me with reading and paying attention to everyhing like lectures or work meetings or people talking to me. sometimes I space out but not as bad as before when I wasnt on medication. Bu tit would be nice to catch the whole conversation then to space out.
Added 19 May 2012:
also, I don't have any side affect son this medication, no head aches, dizziness etc. I do get thirsty and I dont eat as much but thats it. I'm 33 years old and weigh 130 pounds. so I find that weird when I hear people at 200 pounds say 30 mg affects them.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 1 answer
Posted 30 May 2012 • 1 answer
Posted 17 Aug 2013 • 1 answer
Posted 24 Oct 2014 • 1 answer